| Model Number |
03P6832 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer stated that a falsely elevated architect magnesium result of 7.56 mg/dl retested at 2.38 and 2.31 mg/dl for patient sample id (b)(6).No adverse impact to patient management was reported.
Additional Manufacturer Narrative
Upon retrospective review an error was identified with section d of this report: d3 (abbott laboratories (irving/iacc).The correct manufacturer location should be (abbott gmbh).This correction has been submitted in manufacturer report number 3002809144-2020-00453.Any future information regarding this event will be submitted under manufacturer report number 3002809144-2020-00453.
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and instrument service.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The quality control (qc) results were reported to be acceptable.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Technical bulletin (tb) 1041-2012 provides information about elevated magnesium patient results that may occur due to contamination from other sources of magnesium.Magnesium is found in multiple reagents and in architect csystem water bath additive and ict sample diluent.This tb contains troubleshooting information for magnesium issues that may be due to system specific conditions.Based on the investigation no product deficiency was identified for the magnesium reagent, lot 04426un19.